# SDR SWAA2016092208041

- Difficulty date: August 3, 2016
- Submitted: September 22, 2016
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 33,722 hours, 17,888 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: 143A7501
- Condition: Corroded
- Location: Bs 400-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FLOOR TO SIDEWALL SUPPORT CORRODED BETWEEN BS 400 TO 500D, STRINGER 25L.    R & R THE SIDEWALL SUPPORT IAW SRM.
